Viagra May Cause Blindness? I think I know Why!

News is coming out that Viagra and similar “performance enhancing” drugs are causing Blindness. I wonder if it has anything to do with the warnings you hear in the commercials telling you to see your doctor if you have an erection that lasts 4 hours? I always figured the last person I wanted to see would be a doctor in that situation. I now think that maybe it is a good idea, however. My advice to those who use such enhancers: Seek medical attention if you have a 4 hour erection. Do not take matters into your own hand(s). Turns out the old wivestale may have been true. So please exercise restraint and be “master of your domain”.

This entry was posted in Health. Bookmark the permalink.

One Response to Viagra May Cause Blindness? I think I know Why!

  1. Kittie says:

    That won’t be a problem for me 😉

    But, as they say…. Good things don’t last forever… or is it … if it’s to good to be true it probably is??

Leave a Reply